# SDR F3LA2013040200841

- Difficulty date: March 3, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 37,916 hours, 18,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D534711240200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LATERAL SHEAR PLATE CRACKED AFT OF FR69.  R & R SHEAR PLATE IAW SRM 51-42-11, PARA 6 AND 10.
